Nose drops can cause severe poisoning

Some vasoconstrictor nasal drops (naphazoline, naphazoline, sanorin), often referred to in the treatment of SARS and uncontrollably adopted by parents as a harmless, in their view, the tool, if used improperly, can cause a number of complications and even poisoning, as it happens, the children drink the medicine.



The peak of accidents occur in the age from one year to three years. How to help your child with poisoning. First you need to call an ambulance. Before the arrival of the child should be laid, warm, give warm drink. The first signs of poisoning appear after 30-40 minutes after contact with the drug. Appear apathy, drowsiness, loss of appetite, pale skin, cold sweat. Also decreases heart rate. Is reduced body temperature. In cases of severe poisoning in addition to the above, disturbed consciousness up to coma, decreased blood pressure to the critical numbers.



To avoid such terrible consequences apply only to those drugs that you prescribed by your doctor. Do not drip more than the doctor prescribed or written in the instructions, but in General – no more than 3-5 days. Buy the drug age, and do not attempt to treat the child available adults. Keep nasal drops, like any medication out of reach of children.



Be very careful and attentive, because at stake is the health of your children!

Source: /users/147

Tags

See also

New and interesting